# SDR DALA13026590886

- Difficulty date: May 25, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 62,633 hours, 64,074 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MLG FITTING BOTTLE PIN BUSHING DAMAGED.  COMPLIED WITH PRI 515358-14, REV 0 & ERA 515358-14AD, REV ORG.
